Communications in Mathematical Sciences

Volume 19 (2021)

Number 5

Global solutions of 3D tropical climate model with finite energy

Pages: 1337 – 1345



Fan Wang (Department of Mathematics, Southwest Jiaotong University, Chengdu, China)

Silu Yin (Department of Mathematics, Hangzhou Normal University, Hangzhou, China)


In this paper, we construct a family of finite energy classical solutions to the 3D tropical climate model equations. The approach is by studying the steady-state Beltrami flows and using the standard cut-off technique to establish the global regularity of the systems.


tropical climate model, Beltrami flows, global well-posedness

2010 Mathematics Subject Classification

35D35, 76D03, 86A10

Received 14 August 2020

Accepted 4 January 2021

Published 11 November 2021